# SDR SWIA202162564

- Difficulty date: August 19, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 FLOORBEAM IS CORRODED BETWEEN FS409+5 AND FS409+119   (C-CHECK- RO 11/11/21)   REMOVED CORRODED LBL9 FLOORBEAM  BETWEEN FS409+5 AND FS409+119 , FABRICATED  AND INSTALLED NEW BEAM FROM EXTRUSION P/N N126-1707 IAW REO 601R-53-31-1210 REV - - DATED 2021-10-21 AND CRJ-200 SRM 51-42-21, 51-42-06, AND 51-40-11. COMPLETED TASK CARD 51-900-1003-SKY AND FORM M-337, NO CHANGE TO WEIGHT AND BALANCE.  REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
